# SDR DXTA2022010354630

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N520QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0056
- Aircraft time: 4,673 hours, 3,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (FLOOR ILLUMINATION) UNDER SEAT 3 INOP WHEN CHECKING EMERGENCY LIGHTS. *** CORRECTIVE ACTION *** POWERED AIRCRAFT AND CONFIRMED WRITE-UP. ALLOWED EMERGENCY BATTERY PACKS TO CHARGE AND CHECKED TO SEE IF SEAT #3 WOULD LIGHT UP AND IT DID NOT. RESEARCHED EMERGENCY LIGHT SYSTEM AND FOUND THE LIGHT BAR FOR SEAT #3 PATH LIGHTING TO BE DISCONNECTED. RE-CONNECTED PATH LIGHTING. PERFORMED EMERGENCY LIGHTING OPERATIONAL CHECK I.R.W. CE-680A AMM 33-50-00 AND FOUND THE OPERATIONAL CHECK TO BE SATISFACTORY. ALLOWED EMERGENCY BATTERY PACKS TO TOP CHARGE AND AIRCRAFT IS OK TO RELEASE.
